Peak Sets in Weakly Pseudoconvex Domains.

Andrei Iordan

Mathematische Zeitschrift (1984/85)

  • Volume: 188, page 171-188
  • ISSN: 0025-5874; 1432-1823

How to cite


Iordan, Andrei. "Peak Sets in Weakly Pseudoconvex Domains.." Mathematische Zeitschrift 188 (1984/85): 171-188. <>.

author = {Iordan, Andrei},
journal = {Mathematische Zeitschrift},
keywords = {locally a peak set; q-pseudoconvexity; CR-manifold},
pages = {171-188},
title = {Peak Sets in Weakly Pseudoconvex Domains.},
url = {},
volume = {188},
year = {1984/85},

AU - Iordan, Andrei
TI - Peak Sets in Weakly Pseudoconvex Domains.
JO - Mathematische Zeitschrift
PY - 1984/85
VL - 188
SP - 171
EP - 188
KW - locally a peak set; q-pseudoconvexity; CR-manifold
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.